Been on low dose prednisone for 5 years for sarcoidosis in lungs. Doctors can't figure out what causes intermittent lightheadedness (not dizzy). I have passed every heart, brain, ENT, PFT, vascular study, and blood test. O2 is always ok on oximeter. I call it prednipoison cause of rapid heartbeat, don't sleep well, and other minor effects. Had afib twice 4 years ago but none since. Doctors don't think prednisone can cause any illness. I can't find a prednisone expert either.
Are you taking your prednisone early in the morning and with food? I know if I take it later in the day or without food, it can cause heartburn and really keep me awake at night. Yes, it causes a rapid heartbeat which can be quite unsettling.
Perhaps you need to lower the dose?
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2011 • 3 answers
Posted 12 Feb 2011 • 1 answer
Posted 5 Apr 2011 • 2 answers
I have been advised to take 60 mgs prednisone for sarcoidosis, possibly for life. Am very reluctant?
Posted 21 Feb 2015 • 1 answer
Sarcoidosis - has anyone ever come off prednisone and if so how long does it take to feel human? the
Posted 23 Nov 2016 • 0 answers